# SDR 05FDEA00154

- Difficulty date: January 25, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 13,562 hours, 7,254 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Part number: 3205227
- Part serial: AEX11287
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER MOMENTARY RUNUP OF 60 PERCENT N1, APPLIED TOGA LEVERS & STANDARD POWER SET.  ECAM SHOWED NR 1 THRUST REVERSER PRESSURIZED.  REJECTED T/O AT 60 KNOTS.  PREVIOUS WRITE-UP ON THRUST REVERSER.  MEL  25JAN05.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: 04FEB05.  REMOVED AND REPLACED NR 1 T/R DIRECTIONAL PILOT PRESSURE VALVE IAW M/M 78-31-06-2-F LEAK CHECK NORMAL AND OPS NORMAL.
